# SDR HNAA2017021500055

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 47,381 hours, 69,074 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ADI ROLL MISMATCH AND AHRS DATA INVALID MESSAGES ILLUMINATED IN FLIGHT AND CLEARED TWICE. AHRS APPEARS TO OPERATE NORMALLY AT THIS TIME.  R & R THE NR 2 AHRS COMPUTER IAW 34-20-00. OPS CHECKED GOOD. OK FOR SERVICE
